# SDR SWAA2018120427329

- Difficulty date: October 9, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 70,244 hours, 41,548 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Part number: 149A8118
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO REAR BULKHEAD SUPPORT ANGLE CORRODED AT BS 947.5, BETWEEN STR 25R TO STR 26L.  R&R ANGLE IAW SRM AND DWG.
